# SDR SWAA2024081309870

- Difficulty date: July 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH FLOOR TO SIDEWALL SUPPORT FRAME HAS CORROSION ON 18EA LOCATIONS FROM BS 396-500D; WL 156; RBL 25 FWD CARGO COMPARTMENT LH FLOOR TO SIDEWALL SUPPORT FRAME HAS CORROSION ON 18EA LOCATIONS FROM BS 396-500D WL 156 LBL 25<[01] REMOVED AND REPLACED THE DAMAGED L/H FLOOR TO SIDEWALL SUPPORT FROM BS 396 TO 500D; W/L 156; LBL 25 IAW SRM 51-40-02 AND DWG #143A7500.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
